Keyword : Gaussian integer


Study of Safe Elliptic Curve Cryptography over Gaussian Integer
Kazuki NAGANUMA Takashi SUZUKI Hiroyuki TSUJI Tomoaki KIMURA 
Publication:   
Publication Date: 2020/12/01
Vol. E103-A  No. 12 ; pp. 1624-1628
Type of Manuscript:  Special Section LETTER (Special Section on Smart Multimedia & Communication Systems)
Category: Cryptography and Information Security
Keyword: 
elliptic curve cryptographyGaussian integerlimit of integral typeenhancement of safety
 Summary | Full Text:PDF

Constructions of Gaussian Integer Periodic Complementary Sequences with ZCZ
Deming KONG Xiaoyu CHEN Yubo LI 
Publication:   
Publication Date: 2017/09/01
Vol. E100-A  No. 9 ; pp. 2056-2060
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
complementary sequencezero correlation zoneGaussian integer
 Summary | Full Text:PDF

New Perfect Gaussian Integer Sequences of Period pq
Xiuwen MA Qiaoyan WEN Jie ZHANG Huijuan ZUO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/11/01
Vol. E96-A  No. 11 ; pp. 2290-2293
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
Gaussian integerperfect sequenceautocorrelationWhiteman's generalized cyclotomygeneralized cyclotomic numbers
 Summary | Full Text:PDF